MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL K-FILE M-ACCESS 21MM 008; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL K-FILE M-ACCESS 21MM 008; FILE, PULP CANAL, ENDODONTIC
Catalog Number A12MA02100812
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a k-file m-access 21mm 008 broke during use.The outcome of this event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
Summary: three k-files m-access 21mm 008 were returned in loose.The three files are bent in the active.One of the file is moreover untwisted in the active part (torque).No material defect was found during analysis of the damaged areas.No unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #1781359.Root causes are not identified.We will track this kind of event and monitor the trend.
 
Additional Manufacturer Narrative
Additional information received: no injury to patient.The broken parts retrieved from patient's mouth.No additional treatment required after event.Adding additional health effect- clinical code 4582.This is a follow up report to add this additional code.Adding additional health effect- impact code 2991.This is a follow up report to add this additional code.

Brand Name
K-FILE M-ACCESS 21MM 008
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17602113
Report Number8031010-2023-00831
Device Sequence Number6307631
Product Code EKS
UDI-Device IdentifierJ003A12MA021008121
UDI-PublicJ003A12MA021008121
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA12MA02100812
Device Lot Number1781359
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/14/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer08/14/2023
08/14/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date09/19/2023
09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown